# SDR DALA2025090906674

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 34,484 hours, 13,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7264767) WHILE WORKING W/C 3350-7413 OF CHECKING PWR SUPPLY BATT PACK CAPACITY, FOUND EMERGENCY LIGHTS FROM SEATS 11-17 INOP. R/R BATT PACK PER B737 AMM 33-51. OPS CK NML.
